# SDR YENA2024030600361

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N967JT
- Make and model: Airbus A321-231
- Aircraft serial: 07257
- Aircraft time: 31,400 hours, 6,189 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT#1388, LAX-BOS. 'LEVEL 1 ODOR EVENT,INFLIGHT REPORTED BURNING PLASTIC SMELL IN AFT GALLEY. MILD TO MODERATE DURING CRUISE .SMELL DISSAPEARED AFTER LANDING FCOM ODOR ISOLATION PROCEDURE AS WELL AS CABIN ODOR FORM COMPLETED; C/W TSM TASK 05-50-00-810-831-A FOUND BUILD UP IN ALL 3 CCOFFEE MAKERS , REMOVED AND CLEANED COFFEE MAKERS , NO SMELL PRESENT AFTER OPS CHECK , ALSO INSPECTED GALLEY FAN NO DEFECT FOUND.'
